Un théorème de Hurewicz homologique.

Pierre Vogel

Commentarii mathematici Helvetici (1977)

  • Volume: 52, page 393-414
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Vogel, Pierre. "Un théorème de Hurewicz homologique.." Commentarii mathematici Helvetici 52 (1977): 393-414. <http://eudml.org/doc/139701>.

author = {Vogel, Pierre},
journal = {Commentarii mathematici Helvetici},
pages = {393-414},
title = {Un théorème de Hurewicz homologique.},
url = {http://eudml.org/doc/139701},
volume = {52},
year = {1977},

AU - Vogel, Pierre
TI - Un théorème de Hurewicz homologique.
JO - Commentarii mathematici Helvetici
PY - 1977
VL - 52
SP - 393
EP - 414
UR - http://eudml.org/doc/139701
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.